# SDR SWIA200922108

- Difficulty date: May 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,633 hours, 33,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Mt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL MLG DOOR SUPPORT CRACKED.  (C CHECK)  REPLACED PER SRM.
